# SDR SRAA960812

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4561
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: P2
- Condition: Failed
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, FOUND CARGO EMERGENCY EXIT LIGHT WEAK, FOUND P2 LIGHT BULB DEFECTIVE.  REPLACED BULB, OPS CHECKED GOOD PER MM CH 33.
